# SDR USAA2011101700046

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231210200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON STRINGER BETWEEN FR34 TO FR35, S35L.  REPAIRED STRINGER BETWEEN FR34 TO FR35, S35L IAW SRM A320 53-00-13 FIGURE 201.
